Journal: J. Systems Science & Complexity

Volume 19, Issue 4

449 -- 460Cuimei Zhang, Wencheng Chen, Yu Yang. Periodic Solutions and Global Asymptotic Stability of a Delayed Discrete Predator-Prey System with Holling II Type Functional Response
461 -- 469Yanling Gu, Juan Li. The Effects of Changing Margin Levels on Futures Options Price
470 -- 477Hongmei Liu, Tianming Wang. Elimination and Identities with the Integral Sign
478 -- 490Chunfeng Ren, Yichen Ma. Residual a Posteriori Error Estimate of a New Two-Level Method for Steady Navier-Stokes Equations
491 -- 497Jianxiang Li, Yinghong Ma. n)-Critical Graphs
498 -- 516Yirang Yuan. The Upwind Finite Difference Fractional Steps Method for Nonlinear Coupled System of Dynamics of Fluids in Porous Media
517 -- 526Haiying Jing, Zhaoyu Yang. Complexity Analysis and Computation of the Optimal Harvesting for One-Species Population Resources
527 -- 537Zhong Wang, Hongyou Wu. The Completeness of Eigenfunctions of Perturbation Connected with Sturm-Liouville Operators
538 -- 546Zhanbo Lei, Yoshiyasu Yamada, Jihong Huang, Youmin Xi. Intelligent Early-Warning Support System for Enterprise Financial Crisis Based on Case-Based Reasoning
547 -- 557Minggao Xue, Pu Gong. R & D Strategic Investment in an Asymmetrical Case
558 -- 565Jingru Qu, Cunchen Gao. Stability Analysis for the Large-Scale Systems with Time-Delay
566 -- 576Dongyang Shi, Shipeng Mao, Hui Liang. Anisotropic Biquadratic Element with Superclose Result
577 -- 585Shuming Zhou. n
586 -- 591Bao-Xing Chen, Wenjun Xiao, Ni Du. A New Routing Algorithm for the Shuffle-Exchange Permutation Network
592 -- 600Qunying Wu. M Estimator in Linear Model for Negatively Associated Samples

Volume 19, Issue 3

301 -- 306Zhenya Yan. 2
307 -- 330Deepak Kapur. A Quantifier-Elimination Based Heuristic for Automatically Generating Inductive Assertions for Programs
331 -- 339Jia Li, Xiao-Shan Gao. The Proper Parametrization of a Special Class of Rational Parametric Equations
340 -- 351Kin Keung Lai, Jun Ma, Shouyang Wang. On Managerial Decision Problem of the Auction Sites
352 -- 364Ziming Li, Dabin Zheng. Determining Whether a Multivariate Hyperexponential Function is Algebraic
365 -- 385Jian Zhang. Projection-Pursuit Based Principal Component Analysis: a Large Sample Theory
386 -- 392Lincheng Zhao, Chaofeng Kou, Yaohua Wu. Maximum Score Change-Point Estimation in Binary Response Model
393 -- 402Helong Liu, Jingyuan Yu, Guangtian Zhu. Global Asymptotic Stable Eradication for the Siv Epidemic Model with Impulsive Vaccination and Infection-Age
403 -- 408Jianlin Zhang. Two-Weight Norm Inequality for Imaginary Powers of a Laplace Operator
409 -- 413Jiaqi Mo, Yihua Lin, Hui Wang. Perturbed Method for Sea-Air Oscillator Model of Interdecadal Climate Fluctuations
414 -- 422Xueqing Zhang, Shigeng Hu, Haijun Wang. A Stochastic Growth Model with Environmental Pollution
423 -- 430Qian Liu, Changyu Wang, Xinmin Yang. On the Convergence of a New Hybrid Projection Algorithm
431 -- 435Cuixia Miao, Yuzhong Zhang. On-Line Scheduling with Rejection on Identical Parallel Machines
436 -- 440Xi Liu, Qingling Zhang, Lichun Zhao. Stabilization of a Kind of Prey-Predator Model with Holling Functional Response
441 -- 446Erling Wei, Yanpei Liu. Strong Embedding of HP-Graphs on Surface with Higher Genus

Volume 19, Issue 2

149 -- 156Weihua Deng, Jinhu Lü, Changpin Li. N-Dimensional Linear Systems with Multiple Delays and Application to Synchronization
157 -- 181Keqing He, Rong Peng, Jing Liu, Fei He, Peng Liang, Bing Li. Design Methodology of Networked Software Evolution Growth Based on Software Patterns
182 -- 190Abdol S. Soofi, Shouyang Wang, Yuqin Zhang. Testing for Long Memory in the Asian Foreign Exchange Rates
191 -- 210Xiuli Chao, Ayyar Rahman. K
211 -- 218Yuqian Guo, Daizhan Cheng. Extended Casimir Approach to Controlled Hamiltonian Systems
219 -- 226Jianliang Tang, Wensheng Chen. Solution Classification for the Nonperspective-Three-Point Problem
227 -- 235Rongde Lu, ZongHai Chen. Matter-Element Modeling of Parallel Structure and Application about Extension PID Control System
236 -- 255Hengjian Cui, Xiuhong Gao. Quadratic Admissible Estimate of Covariance in Pseudo-Elliptical Contoured Distribution
256 -- 265Guangwei Li. Implicitization of Partial Differential Rational Parametric Equations
266 -- 273Yingshan Zhang, Weiguo Li, Shisong Mao, Zhongguo Zheng. A Simple Method for Constructing Orthogonal Arrays By the Kronecker Sum
274 -- 287Ying Zhou, Yuqiang Wu. Output Feedback Control for Mimo Nonlinear Systems with Exogenous Signals
288 -- 296Shujun Lian, Changyu Wang, Lixia Cao. Convergence Properties of the Dependent PRP Conjugate Gradient Methods

Volume 19, Issue 1

1 -- 8John H. Holland. Studying Complex Adaptive Systems
9 -- 21Hai Yu, Shouyang Wang, Chuangyin Dang. Optimal Starting Price for Ebay-Like Online Auctions
22 -- 35Gang George Yin, Shaobai Kan, Le Yi Wang. Identification Error Bounds and Asymptotic Distributions for Systems with Structural Uncertainties
36 -- 53Xiuli Chao, Ayyar Rahman. K
54 -- 62Jing Han, Ming Li, Lei Guo. Soft Control on Collective Behavior of a Group of Autonomous Agents By a Shill Agent
63 -- 71Chengguo Lu, Jibin Lan, Zhongxing Wang. Aggregation of Fuzzy Opinions Under Group Decision-Making Based on Similarity and Distance
72 -- 75Shuxiang Yu. The Existence of Orbits Connecting Critical Points of Differential Equations Depending on a Parameter
76 -- 87Jing He, Xikang Chen, Yong Shi. A Dynamic Approach to Calculate Shadow Prices of Water Resources for Nine Major Rivers in China
88 -- 92Yujie Ma. P-Group
93 -- 100Jian-Wen Peng, Xinmin Yang, Wei Dong Rong. B-Preinvex Type Mappings
101 -- 107Runzi Luo, Shijie Sun, Wen-Ping Huang. Semi On-Line Scheduling Problem for Maximizing the Minimum Machine Completion Time on Two Uniform Machines
108 -- 113Xiaohu Li. A Note on the Right Spread Order Associated with Exponential Distributions
114 -- 127Xuezhi Li, Jing Chen. Existence and Uniqueness of Endemic States for the Age-Structured Seir Epidemic Model
128 -- 136Zhisong Jiang. The Relationships of Three Elementary Cellular Automata
137 -- 144Jianquan Li, Zhien Ma. Ultimate Stability of a Type of Characteristic Equation with Delay Dependent Parameters